# SDR SWIA200717943

- Difficulty date: January 31, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 15,613 hours, 12,755 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG BEAM RBL8.0 UPPER WEB SUPPORT ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW SUPPORT ANGLE AT RBL8.0 UPPER WEB PER CRJ200 SRM 51-42-06 PG 13.
